# SDR FDEA202508161477

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,612 hours, 18,633 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION FOUND CRACK INDICATION APPROXIMATELY 0.15   INCH IN LENGTH AT RIGHT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO CUTOUT AT   CORNER NUMBER 5 SLAT ACTUATOR ACCESS DOOR FORWARD INBOARD CORNER AT   APPROXIMATELY STATION XOS 491.00. CRACK AREA AT RIGHT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO CUTOUT AT   CORNER NUMBER 5 SLAT ACTUATOR ACCESS DOOR FORWARD INBOARD CORNER AT   APPROXIMATELY STATION XOS 491.00 REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-01-2R   FIGURE 201 REPAIR 17. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
